# SDR USAA2012052100009

- Difficulty date: May 19, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 58,487 hours, 22,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Missing
- Location: Light Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - EMERGENCY LIGHT PANEL MID A/C OVERHEAD IS FALLING APART/ MISSING SCREWS.  PROPERLY RE-SECURED EMERGENCY LIGHT PANEL ON A/C MID OVERHEAD.
